# SDR SWAA2018041621208

- Difficulty date: April 5, 2018
- Submitted: April 16, 2018
- Operation: Air carrier
- Aircraft: N243WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 34863
- Aircraft time: 41,729 hours, 24,656 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Support
- Part number: 146A1500
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AFT CARGO BAY R/H FLOOR TO  SIDEWALL SUPPORT CORRODED BETWEEN BS 727+4 TO BS 767.  R&R SUPPORT IAW SRM & DWG.
